# SDR ASOA202205231001

- Difficulty date: May 23, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500829
- Aircraft time: 36,379 hours, 33,344 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake Sys
- Part number: 39807
- Part serial: 1544
- Condition: Weak
- Location: Zone 700
- Part time: 36,379 hours, 33,344 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DISCREPANCY - ANTI-SKID CATCHES ON APPLICATION OF BRAKES, FULL BREAKING NOT FELT. LEFT CALIPER ON BOTH MAINS GOT REALLY HOT ( RE BREAK TEMPERATURE INDICATORS) BUT RIGHT CALIPER TEMPERATURES HARDLY ROSE UNDER FULL BREAKING ACTION. CORRECTIVE ACTION - TROUBLESHOT BRAKE SYSTEM WITH FIELD ANALYZER REFERENCE EMB 145 FIM 32-41-00-810-824-A, REPLACED OB BRAKE CONTROL VALVE REFERENCE EMB 145 AMM 32-41-06-000/401-801-A. BLED BRAKE SYSTEM REFERENCE EMB 145 AMM 32-40-00-800-801. OPERATIONAL CHECK BRAKE SYSTEM REFERENCE EMB 145AMM 32-41-00-700-801. OPERATIONAL CHECK GOOD.
